# SDR DALA2020111203693

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,746 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 653
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS LBL 16.10, LBL 10.45, LBL 7.55 ALSO RBL 2.90, RBL 7.55, AND RBL 16.10, STA 653 AT FWD CARGO COMPARTMENT.  STRINGER REPAIRED PER SRM.
